# SDR M8XA9800005

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 001A524D00071202
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW REPORTED A PROBLEM WITH AIR LEAKING AROUND THE DOCUMENT DOOR.  CREW THEN ELECTED TO RETURN TO DEN.  AIRCRAFT LANDED IN DEN WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE DOCUMENT DOOR AND FOUND NO DISCREPANCIES.  ALSO, CONDUCTED A GROUND OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM IAW AMM 21-31-00 COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  IT SHOULD BE NOTED, THE DOCUMENT DOOR WAS REPLACED THE FOLLOWING DAY, BECAUSE OF A SEAL FAILURE.
